Volume 3, Issue 1 (4-2015)                   jms 2015, 3(1): 48-43 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghodrati A, Miri K, Masaeli A, Hasanzadeh M, Etezadi jam T. Angioedema following Captopril intake: A case report . jms. 2015; 3 (1) :48-43
URL: http://jms.thums.ac.ir/article-1-229-en.html
1- Faculty Member, Department of Nursing, Torbat Heydariyeh University of Medical Sciences, Torbat Heydariyeh, Iran
2- Medical University of Torbat Heydariyeh
3- Medical University of Torbat Mashhad
Abstract:   (6198 Views)

Angioedema is a rare disease with autosomal dominant is largely complement system. This disease is characterized by non-itchy mucocutaneous and non-pitting edema. In some cases, this disease appears as a result of Captopril intake which is orally and sublingually used in the treatment of severe hypertension.

In this study, angioedema as a rare complication of Captopril sublingual intake was investigated in a 49-years-old patient. In several hours after taking Captopril, patient showed the Angioedema signs. Due to severe edema of tongue, lips and larynx, quick tracheostomy was performed and patient was hospitalized in intensive care unit. Having started the treatment measures and hospitalization, the patient discharged with good general condition.   

Full-Text [PDF 257 kb]   (4169 Downloads)    
Type of Study: case report | Subject: Special
Received: 2015/10/10 | Accepted: 2016/04/28 | Published: 2016/05/21

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Designed & Developed by : Yektaweb